# SDR 226032303

- Difficulty date: March 23, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 3,772 hours, 6,056 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Probe
- Part number: 9754421421
- Part serial: 155
- Condition: Failed
- Location: Aoa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AOA PROBE FAILS TO HEAT.
